논문KCI 등재
Coefficient Inequalities for Certain Subclasses of Analytic Functions Dened by Using a General Derivative Operator
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we dene new classes of analytic functions using a general derivative operator which is a unication of the Salagean derivative operator, the Owa-Srivastava fractional calculus operator and the Al-Oboudi operator, and discuss some coefficient inequalities for functions belong to this classes.
Abstract
In this paper, we dene new classes of analytic functions using a general derivative operator which is a unication of the Salagean derivative operator, the Owa-Srivastava fractional calculus operator and the Al-Oboudi operator, and discuss some coefficient inequalities for functions belong to this classes.
참고문헌 (18)
- M. Acu, "Convex functions associated with some hyperbola", J. Approx. Theory Appl, 1, pp.37~40 (2005)
- F. M. Al-Oboudi, "On univalent functions defined by a generalized Sălăgean operator", Int. J. Math. Math. Sci, (25), pp.1429~1436 (2004)
- F. M. Al-Oboudi, "On classes of analytic functions related to conic domains", J. Math. Anal. Appl, 339, pp.655~667 (2008)
- R. Bharati, "On subclasses of uniformly convex functions and corresponding class of starlike functions", Tamkang J. Math, 28, pp.17~32 (1997)
- C. Carath´eodory, "Uber den variabilitätsbereich der Fourier’schen konstanten von possitiven harmonischen funktionen", Rend. Circ. Palermo, 32, pp.193~217 (1911)
- B. A. Frasin, "Family of analytic functions of complex order", Acta Math. Acad. Paedagog. Nyh´azi. (N.S.), 22, pp.179~191 (2006)
- A. W. Goodman, "On uniformly convex functions", Ann. Polon. Math, 56, pp.87~92 (1991)
- S. Owa, "On the distortion theorems. I", Kyungpook Math. J, 18, pp.53~59 (1978)
- S. Owa, "Coefficient inequalities for classes of uniformly starlike and convex functions", J. Inequal. Pure Appl. Math, 7 (2006)
- S. Owa, "Univalent and starlike generalized hypergeometric functions", Canad. J. Math, 39, pp.1057~1077 (1987)
- M. S. Robertson, "On the theory of univalent functions", Ann. of Math, 37(2), pp.374~408 (1936)
- F. Rønning, "On starlike functions associated with parabolic regions", Ann. Univ. Mariae Curie-Sklodowska Sect. A, 45, pp.117~122 (1991)
- F. Rønning, "Uniformly convex functions and a corresponding class of starlike functions", Proc. Amer. Math. Soc, 118, pp.189~196 (1993)
- G. S¸. Sălăgean, "Subclasses of univalent functions, Complex Analysis-Fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), In Lecture Notes in Math., vol. 1013", pp.362~372 (1983), Springer
- S. Shams, "Classes of uniformly starlike and convex functions", Int. J. Math. Math. Sci, 55, pp.2959~2961 (2004)
- H. M. Srivastava, "A nested class of analytic functions defined by fractional calculus", Commun. Appl. Anal, 2, pp.321~332 (1998)
- H. M. Srivastava, "Applications of fractional calculus to parabolic starlike and uniformly convex functions", Comput. Math. Appl, 39, pp.57~69 (2000)
- H. M. Srivastava, "Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood" (1989), JohnWiley & Sons
관련 논문AI추천
On certain classes of multivalent functions involving a generalized differential operatorChellian Selvaraj, Kuppathai A. Selvakumaran대한수학회 · 대한수학회보2009 · 제46권 제5호Certain Subclasses of k−uniformly Functions Involving the Generalized Fractional Differintegral OperatorTamer Mohamed Seoudy경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제2호Subclasses of Analytic Functions Defined with Generalized Sãlãgean OperatorGagandeep Singh, Gurcharanjit Singh, Gurmeet Singh장전수학회 · Advanced Studies in Contemporary Mathematics2022 · 제32권 제2호Some New Subclasses of Analytic Functions defined by Srivastava-Owa-Ruscheweyh Fractional Derivative OperatorJanusz Sokol, Khalida Inayat Noor, Rashid Murtaza경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2017 · 제57권 제1호COEFFICIENT BOUNDS FOR GENERALIZED MULTIVALENT FUNCTIONS NAZAR KHAN, SAQIB HUSSAIN, SHAHID KHAN장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제3호Some properties of a Certain family of Meromorphically Univalent Functions defined by an Integral OperatorRasoul Aghalary경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제3호
이 간행물의 다른 논문 (9건)
Certain Class of Multidimensional Convolution Integral Equations Involving a Generalized Polynomial SetJamal Mohammed Shenan, Tariq Omar Salimpp. 251-260On Seifert Matrices of Symmetric Links배용주, 이인숙pp. 261-281On a Class of Semicommutative RingsTahire Özen, Abdullah Harmanci, Nazim Agayevpp. 283-291Path-Connectivity of Two-Interval MSF WaveletsDivya Singhpp. 293-300On *-bimultipliers, Generalized *-biderivations and Related MappingsMohammad Salahuddin Khan, Shakir Alipp. 301-309
